Ibuprofen Related Erythema Multiforme Dermatologic Disorder, A Case Report
Authors
Abstract
Ibuprofen, is a widely used nonsteroidal anti-inflammatory drug (NSAID). Here, we reported a rare adverse effect of ibuprofen as ibuprofen related skin rash with swelling lips. The case was diagnosed on the present illness and follow up. This is a rare adverse effect of ibuprofen with the incidence less than 0.1 %. The awareness of the physician to this widely used drug on its rare adverse effect is necessary.
Highlights
Copyright
© 2006, Author(s). This open-access article is available under the Creative Commons Attribution 4.0 (CC BY 4.0) International License (https://creativecommons.org/licenses/by/4.0/), which allows for unrestricted use, distribution, and reproduction in any medium, provided that the original work is properly cited.
Similar Articles
Cutaneous Adverse Drug Reactions to Antidiabetic Medications and Medical Devices Used in Management of Diabetes Mellitus
George NM, Sangolli PM, Thulaseedharan A, Dominic S. Cutaneous Adverse Drug Reactions to Antidiabetic Medications and Medical Devices Used in Management of Diabetes Mellitus. J Skin Stem Cell. 2024;11(2):e146625. doi: https://doi.org/10.5812/jssc-146625
Skin Adverse Events During Dual and Triple Therapy for HCV-Related Cirrhosis
Federico A, Sgambato D, Cotticelli G, Gravina AG, Dallio M, et al. Skin Adverse Events During Dual and Triple Therapy for HCV-Related Cirrhosis. Hepat Mon. 2014;14(3):e16632. doi: https://doi.org/10.5812/hepatmon.16632
Severe Itchy Extensive Psoriasis Vulgaris Provoked by Tramadol
Abu El-Hamd M, Aboeldahab S. Severe Itchy Extensive Psoriasis Vulgaris Provoked by Tramadol. J Skin Stem Cell. 2021;8(4):e122654. doi: https://doi.org/10.5812/jssc.122654
Cephalosporin-Induced Atypical DRESS Syndrome; a Tale of Two Cases
Chavan RB, Belgaumkar VA, Deshmukh NS, Patil A, Joshi VD. Cephalosporin-Induced Atypical DRESS Syndrome; a Tale of Two Cases. J Skin Stem Cell. 2021;8(1):e112575. doi: https://doi.org/10.5812/jssc.112575
Atypical Presentation of Lamotrigine Induced DRESS Syndrome: A Case Report and Review of the Literature
Talebi A, Amini S, Talebi S, Moghadamnia M. Atypical Presentation of Lamotrigine Induced DRESS Syndrome: A Case Report and Review of the Literature. J Rep Pharm Sci. 2025;13(1):e164425. doi: https://doi.org/10.5812/jrps-164425
- Scopus by DOI: 0
Last Update: 1 month ago
- Scopus by Title: 0
Last Update: 1 month ago
- Scopus by Title (Ref): 1
Last Update: 1 month ago
- CrossRef: 0
Last Update: 5 days ago
- OpenAlex: 0
Last Update: 2 days ago
- OpenCitations: 0
Last Update: 1 day ago